# SDR F3LA200100072

- Difficulty date: May 10, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 43,066 hours, 27,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED CARGO FLOOR TRACK CORRODED AT BS 800 TO 840 ABOVE STR 26R IN AFT CARGO BAY.  FABRICATED FLOOR TRACK AND SPLICE PLATES AND INSTALLED PER SRM 53-00-53, 51-10-02, SEC 53, AND SOPM 20-41-02.
